# SDR ZZDA2011146

- Difficulty date: February 12, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DOOR CUTOUT LOWER TRIM HINGE ANGLE, CORROSION.  ACCOMPLISHED TRIM HINGE ANGLE REPLACEMENT PER B737 SRM 51-40-02.
